# SDR SWAA2023112021204

- Difficulty date: November 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8832H
- Make and model: Boeing 737-8
- Aircraft serial: 67751
- Aircraft time: 2,914 hours, 1,689 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GRAB HANDLE LOOSE ON FWD PARTITION<[01] TIGHTENED FWD SERVICE DOOR GRAB HANDLE PER SIP
